×

An asymptotic solution of a singularly perturbed problem of optimum speed. (Russian, English) Zbl 1102.49020

Zh. Vychisl. Mat. Mat. Fiz. 45, No. 11, 1963-1968 (2005); translation in Comput. Math. Math. Phys. 45, No. 11, 1888-1892 (2005).
The task of optimum speed for a linear singularly perturbed system with multivariate controls is considered. The multivariate controls are limited on the Euclidean norm. For build-up approximate (in asymptotic sense) solution of this task the two nonperturbed tasks of optimum control of smaller dimension are resolved.

MSC:

49N05 Linear optimal control problems
49N90 Applications of optimal control and differential games
93C35 Multivariable systems, multidimensional control systems
PDF BibTeX XML Cite